# SDR GRAA9621

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - LINE MAINTENANCE DISCOVERED THE FLOOR PROXIMITY, EMERGENCY LIGHTS AT ROW 2 AND ROW 3 FAILED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM.  SYSTEM OPERATIONALLY CHECKED NORMAL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
